# SDR ASAA2024111453898

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 31,143 hours, 9,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE 27ABC POPPED OUT. GROUNDED - YES. REINSTALLED EMERGENCY AISLE LIGHT ABOVE SEAT 27ABC, OPS CHECK NORMAL PER AMM 33-51-03.
